Alert archive / Mississippi / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 155, NWS Jackson, MS

April 17, 2022Attala County, Leake County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 17, 2022, 7:30 AM CDT for Attala County, Leake County, Mississippi. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2022, 7:30 AM CDT (12:30 UTC)
Expired
Apr 17, 2022, 8:30 AM CDT
In force
60 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Attala County, MS, Leake County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
257 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 7:05 AM CDT, 25 minutes earlier.

Area forecast discussion, Apr 17, 7:05 AM CDT, 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
705 AM CDT Sun Apr 17 2022

...SEVERE STORMS POSSIBLE TODAY...

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
A mix of conditions were observed at 1130Z across the area with
LIFR cigs and IFR vsbys at most sites. Poor flying conditions are
expected through TAF period with IFR to MVFR cigs prevailing.
Lower conditions are expected later today when another large area
of TSRA develops and moves southeast across the area. A cold front
wl move in from the nw this evening and bring a wind shift to the
nw at GLH-GWO-HKS-JAN by 06Z. The cold front should clear the se
by 11Z. /22/

&&

.DISCUSSION...
Today and Tonight: early morning surface analysis had a stalled
frontal boundary draped across our northern zones and a weak surface
low over northeast Texas. Regional radars showed some convection
along and north of the stalled front, none of which was strong to
severe. Instead the most recent weather concern was the patchy dense
fog that has developed in our northeast and southeast. The fog is
expected to expand across our south and east this morning. Current
thinking is that the dense fog will remain patchy and not warrant a
Dense Fog Advisory but wl continue mention of lowered visibilities
between a half and a quarter mile in the HWO. Early morning
satellite imagery/RAP analysis showed a shortwave trough nearing the
southern Plains that was embedded within the nearly zonal flow
aloft. This shortwave will continue east today and help the surface
low over east Texas track east northeast across our CWA during peak
heating. Ahead of the surface low waa will increase and help send
lower 70F dew points north of Interstate 20. As temperatures climb
into the upper 70s to lower 80s, MLCAPE values will increase between
1500-200j/kg in a favorably sheared environment to support severe
storms. The main threat will be damaging winds but a few discrete
cells may take advantage of the the steeper lapse rates than we had
yesterday as well greater helicity and produce large hail up to
golf ball size and a tornado or two. In addition the strongest
storms will likely result in rainfall rates greater than and inch
per hour. Considering the recent rainfall and saturated soils across
much of the CWA, one to two inches in a short amount of time may
lead to Flash Flooding especially in urban areas and contribute to
additional minor river flooding. The area of with the highest
potential for severe storms remains the same as previously forecast;
generally south of Highway 82. This potential for severe storms will
last into the evening over our east and southeast. Although the
severe threat will end during the evening a stronger clearing cold
front will move into our northwest zones by 9pm and maintain rain
chances along and ahead of it unto it pushes southeast of our
southeast most zones prior to sunrise Monday. Temperatures will be
knocked down into the 50s in the wake the cold front and morning
lows will be back in the 40s across the delta. /22/

Monday and Tuesday: A surface ridge will build into the area on
Monday, with the ridge axis crossing the area on Tuesday. This will
make for dry weather conditions to start the new work week. With
light wind and mostly clear conditions, temperatures in the coldest
pockets of the area may tease the 40 degree mark Tuesday morning,
but it appears unlikely to get cold enough for frost anywhere as we
push past our local last frost/freeze dates.

Wednesday through Saturday: The next mid-upper shortwave will remain
well to our north, with its associated surface low remaining in
Canada. Consequently, the surface front will stall around the Mid-
Mississippi or Ohio Valley as it encounters increasingly zonal upper
flow over the southern CONUS. The front may be close enough for a
few showers or storms Wednesday afternoon and evening mainly across
the ArkLaMiss Delta where midweek return flow will provide
increasing low level moisture. However, most areas are expected to
remain dry during this time frame, more under the influence of firm
mid level ridging that will build over the Deep South for the end of
the week. Dry weather is expected to continue Friday into Saturday.
/DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       78  53  71  46 /  74  70   0   0
Meridian      76  57  72  45 /  76  75   0   0
Vicksburg     78  53  69  48 /  71  60   0   0
Hattiesburg   81  61  75  48 /  65  77   1   0
Natchez       81  54  71  48 /  70  63   0   0
Greenville    69  49  66  45 /  70  35   0   0
Greenwood     71  50  68  45 /  71  52   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DL/22
Hazardous weather outlook, Apr 17, 5:51 AM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
551 AM CDT Sun Apr 17 2022

ARZ074-075-MSZ018-019-025>029-032-034>037-181100-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Choctaw-Washington-Humphreys-Holmes-Attala-
551 AM CDT Sun Apr 17 2022

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, north central Mississippi, and
northwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Isolated strong to severe thunderstorms will be possible through
this evening. Severe thunderstorms could produce damaging winds
to 60 mph and hail of quarter size to golf ball size. A tornado
cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized one to two inches of rain in a short amount of time over
saturated soils will lead to possible flash flooding through
this evening, particularly in low lying and urban areas.
additional minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ030-031-033-038-039-046-181100-
Clay-Lowndes-Oktibbeha-Winston-Noxubee-Kemper-
551 AM CDT Sun Apr 17 2022

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

FOG
THREAT...Limited
TIMING...Today

Isolated strong to severe thunderstorms will be possible through
this evening. Severe thunderstorms could produce damaging winds
to 60 mph and hail of quarter size to golf ball size. A tornado
cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized one to two inches of rain in a short amount of time over
saturated soils will lead to possible flash flooding through
this evening, particularly in low lying and urban areas.
additional minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Patchy dense fog will reduce visibilities to below a half mile at
times this morning until after 9 AM. This will making driving
hazardous.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ007>009-MSZ040>045-050-181100-
Morehouse-West Carroll-East Carroll-Issaquena-Sharkey-Yazoo-
Madison MS-Leake-Neshoba-Scott-
551 AM CDT Sun Apr 17 2022

This hazardous weather outlook is for portions of northeast
Louisiana, and central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Severe thunderstorms will be possible through this evening.
Severe thunderstorms could produce damaging winds to 60 mph and
hail up to golf ball size. Tornadoes will also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized one to two inches of rain in a short amount of time over
saturated soils will lead to possible flash flooding through
this evening, particularly in low lying and urban areas.
additional minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ015-016-023>026-MSZ047>049-051>066-072>074-181100-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Warren-
Hinds-Rankin-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-
Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
551 AM CDT Sun Apr 17 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

FOG
THREAT...Limited
TIMING...Today

Severe thunderstorms will be possible through this evening.
Severe thunderstorms could produce damaging winds to 60 mph and
hail up to golf ball size. Tornadoes will also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized one to two inches of rain in a short amount of time over
saturated soils will lead to possible flash flooding through
this evening, particularly in low lying and urban areas.
additional minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Patchy dense fog will reduce visibilities to below a half mile at
times this morning until after 9 AM. This will making driving
hazardous.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

20

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

*FOG*
Extreme...Widespread fog with visibilities near zero.
Significant...Fog with visibilities less than or equal to 1/4
 mile likely.
Elevated...Fog with visibilities less than or equal to 1/4 mile
 possible.
Limited...Patchy fog with visibilities less than or equal to 1/4
 mile possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Apr 17, 5:30 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Jackson MS
530 AM CDT Sun Apr 17 2022

MSZ018-019-171100-
Sunflower MS-Bolivar MS-
530 AM CDT Sun Apr 17 2022

...A strong thunderstorm will impact portions of northern Sunflower
and east central Bolivar Counties through 600 AM CDT...

At 530 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cleveland, moving east at 30 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Cleveland, Ruleville, Drew, Renova, Boyle and Doddsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3382 9045 3363 9045 3367 9076 3385 9072
TIME...MOT...LOC 1030Z 281DEG 28KT 3375 9066

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<40 MPH

DL
Special weather statement, Apr 17, 5:44 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
544 AM CDT Sun Apr 17 2022

MSZ035-171145-
Humphreys MS-
544 AM CDT Sun Apr 17 2022

...A strong thunderstorm will impact portions of Humphreys County
through 645 AM CDT...

At 544 AM CDT, Doppler radar was tracking a strong thunderstorm near
Murphy, or 7 miles west of Belzoni, moving east at 20 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Belzoni, Midnight and Silver City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3314 9033 3312 9036 3310 9035 3310 9036
      3313 9038 3309 9037 3312 9042 3310 9043
      3305 9043 3305 9039 3301 9037 3303 9066
      3309 9066 3310 9069 3312 9070 3323 9069
      3325 9043 3324 9037 3325 9037 3326 9033
TIME...MOT...LOC 1044Z 272DEG 19KT 3314 9061

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<40 MPH

DL
Special weather statement, Apr 17, 5:52 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
552 AM CDT Sun Apr 17 2022

MSZ019-025-171145-
Leflore MS-Sunflower MS-
552 AM CDT Sun Apr 17 2022

...A strong thunderstorm will impact portions of east central
Sunflower and northern Leflore Counties through 645 AM CDT...

At 552 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ruleville, moving east at 30 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Money, Sunnyside, Minter City, Schlater and Doddsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3380 9026 3379 9017 3376 9020 3376 9025
      3375 9030 3372 9031 3369 9029 3370 9026
      3374 9024 3372 9022 3372 9014 3368 9014
      3365 9010 3361 9012 3360 9010 3355 9010
      3363 9055 3381 9052
TIME...MOT...LOC 1052Z 278DEG 27KT 3371 9043

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<40 MPH

DL
Special weather statement, Apr 17, 6:15 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
615 AM CDT Sun Apr 17 2022

MSZ036-171215-
Holmes MS-
615 AM CDT Sun Apr 17 2022

...A strong thunderstorm will impact portions of southwestern Holmes
County through 715 AM CDT...

At 615 AM CDT, Doppler radar was tracking a strong thunderstorm near
Thornton, moving east at 25 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Thornton, Lexington, Coxburg, Ebenezer, Howard, Tolarville and
Brozville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3315 9003 3294 9004 3295 9016 3300 9032
      3302 9034 3301 9037 3302 9038 3305 9039
      3305 9041 3306 9043 3311 9043 3308 9037
      3310 9037 3312 9038 3313 9037 3309 9035
      3312 9036 3314 9033 3315 9033
TIME...MOT...LOC 1115Z 271DEG 22KT 3307 9043

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<40 MPH

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:38 PM CDTRiver Flood WarningJANLeake4 days
Apr 16, 9:21 PM CDTRiver Flood WarningJANLeake8 days
Apr 16, 9:21 PM CDTRiver Flood WarningJANLeake4 days
Apr 16, 9:23 PM CDTRiver Flood WarningJANNoxubee4 days
Apr 16, 9:26 PM CDTRiver Flood WarningJANYazoo5 days
Apr 17, 5:30 AM CDTSpecial Weather StatementJANSunflower30 min
Apr 17, 5:44 AM CDTSpecial Weather StatementJANHumphreys61 min
Apr 17, 5:52 AM CDTSpecial Weather StatementJANLeflore53 min
Apr 17, 6:15 AM CDTSpecial Weather StatementJANHolmes60 min
Apr 17, 6:32 AM CDTSevere Thunderstorm WarningJANHolmes58 min
Apr 17, 8:27 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba78 min
Apr 17, 8:29 AM CDTSpecial Weather StatementJANMadison31 min
Apr 17, 9:07 AM CDTSevere Thunderstorm WarningJANNewton53 min
Apr 17, 9:45 AM CDTSevere Thunderstorm WarningJANLauderdale75 min
Apr 17, 10:24 AM CDTSpecial Weather StatementJANClarke51 min
Apr 17, 10:30 AM CDTSevere Thunderstorm WarningJANClarke29 min
Apr 17, 2:00 PM CDTRiver Flood WarningJANLeake21 days
Apr 17, 2:56 PM CDTSpecial Weather StatementJANWashington34 min
Apr 17, 4:11 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin49 min
Apr 17, 4:15 PM CDTSpecial Weather StatementJANHumphreys45 min
Apr 17, 4:29 PM CDTSpecial Weather StatementJANHumphreys46 min
Apr 17, 4:29 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo46 min
Apr 17, 4:46 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHinds, Rankin44 min
Apr 17, 4:53 PM CDTSpecial Weather StatementJANHolmes37 min
Apr 17, 5:09 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren51 min
Apr 17, 5:09 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHinds, Madison, Warren, Yazoo51 min
Apr 17, 5:15 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Yazoo60 min
Apr 17, 5:28 PM CDTSevere Thunderstorm WarningJANJefferson92 min
Apr 17, 5:28 PM CDTSevere Thunderstorm WarningJANAttala, Holmes47 min
Apr 17, 5:29 PM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith46 min
Apr 17, 5:33 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHinds, Warren57 min
Apr 17, 5:55 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Rankin, Scott and 2 more50 min
Apr 17, 6:01 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar44 min
Apr 17, 6:03 PM CDTSpecial Weather StatementJANLawrence27 min
Apr 17, 6:05 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin53 min
Apr 17, 6:13 PM CDTFlash Flood WarningJANHinds, Rankin3 hr
Apr 17, 6:15 PM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith45 min
Apr 17, 6:18 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence57 min
Apr 17, 6:27 PM CDTSpecial Weather StatementJANNeshoba, Newton, Scott48 min
Apr 17, 6:29 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones76 min
Apr 17, 6:34 PM CDTTornado WarningJANRankin, Simpson, Smith19 min
Apr 17, 6:36 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Franklin, Jefferson69 min
Apr 17, 6:52 PM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith53 min
Apr 17, 6:56 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln49 min
Apr 17, 4:37 PM CDTSpecial Weather StatementJANEast Carroll38 min
Apr 17, 6:09 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia96 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.